MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via voluntary medwatch/ maude report list # mw5106402 that the stent occluded and fractured.In 2020, a 16mm x 120mm, 100cm vici stent was implanted in the left external iliac.In 2021, a venogram revealed that the stent occluded.Thrombectomy was performed to treat the occlusion.A stent fracture was observed, and a non-boston scientific stent was implanted.
 
Additional Manufacturer Narrative
Initial reporter name: reported by patient.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
Manufacturer (Section G)
VENITI MANUFACTURING
4025 clipper ct
fremont CA 94538
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13586341
Report Number2134265-2022-01835
Device Sequence Number4368649
Product Code QAN
UDI-Device Identifier00852725008171
UDI-Public00852725008171
Combination Product (Y/N)N
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019120020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2022
Initial Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown